# SDR SWAA2024030457939

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8824Q
- Make and model: Boeing 737-8
- Aircraft serial: 67477
- Aircraft time: 3,887 hours, 2,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT MEGAPHONE IS DAMAGED.<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-803-MAX (MEGAPHONE BATTERY REPLACEMENT - PERMANENT)] R+R AFT FA MEGAPHONE PER AMM 25-64-00 OPS CK GOOD.
